# SDR F3LA2018052900347

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N238FR
- Make and model: Airbus A320-214
- Aircraft serial: 7458
- Aircraft time: 6,055 hours, 2,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL200,  FLIGHT ATTENDANT DETECTED AN  ODOR.   PERFORMED QRH.  NR 1 PACK OFF, NO CHANGE TO ODOR.  NR 1 PACK ON, NR 2 PACK OFF,  ODOR WAS WORSE. SWITCHED BACK TO THE NR 1  PACK,  MAINTENANCE PERFORMED TSM TASK 05-50-00-810-831-A.  BASED UPON FLIGHT CREW REPORTS, IDENTIFICATION LED TO THE NR 1 ENGINE.  NR 2 ENGINE OR NR 1 PACK.  ACCOMPLISHED TSM 71-00-00-810-802-A ON THE NR 1 AND #2 ENG. NO SIGNS OF OIL WETTING. D-RING ENG RUN UP RAN PACK 1 & 2, WITH ENG 1 AS SOURCE THEN ENG 2 AS SOURCE.  PACKS WERE ISOLATED AND RAN INDIVIDUALLY. NO FUMES OR ODORS NOTED AT ANY POINT.
